# SDR SWAA2021041564184

- Difficulty date: April 15, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 49,553 hours, 29,516 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RI DOOR EXIT SIGN MISSING DIRECTIONAL ARROW / REPLACED R1 DOOR EXIT SIGN PER AMM 33-51-01
